# SDR USAA2014022700002

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 18,557 hours, 6,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT, DELAMINATION ON CABIN FLOOR PANEL 221DF AT FR 17A, BL 0.  REPLACED CABIN FLOOR PANEL 221DF IAW A321 AMM 53-12-12-400-001-A.
